Hamburg University of Technology / Institute of Mathematics / Staff / Prof. Dr. Marko Lindner / Publications German flag


Books | Articles in refereed journals | Submitted articles | Online articles | Other articles | Theses


Picture of the Cover

Infinite Matrices and their Finite Sections:
An Introduction to the Limit Operator Method

by Marko Lindner

Birkhäuser,  Basel - Boston - Berlin, 2006
Series: Frontiers in Mathematics
ISBN: 3-7643-7766-6

Picture of the Cover

Limit Operators, Collective Compactness,
and the Spectral Theory of Infinite Matrices

by Simon N. Chandler-Wilde and Marko Lindner

Volume 210 (Number 989) of the series
Memoirs of the American Mathematical Society
AMS, Providence, Rhode Island, 2011.

Articles in refereed journals

with Bernd Silbermann Invertibility at infinity of band-dominated operators in the space of essentially bounded functions Operator Theory: Advances and Applications, 147 (2003) - The Erhard Meister Memorial Volume, 295 - 323
The Finite Section Method in the Space of Essentially Bounded Functions: An Approach using Limit Operators Numerical Functional Analysis and Optimization 24 (2003), no. 7&8, 863-893
Classes of Multiplication Operators and their Limit Operators Zeitschrift für Analysis und ihre Anwendungen, 23 (2004), no. 1, 187-204
Two stable modifications of the finite section method Journal of Analysis, 16 (2008), 33-52
A note on the spectrum of bi-infinite bi-diagonal random matrices Journal of Analysis and Applications, 7 (2009), 269-278
The finite section method and stable subsequences Journal of Applied Numerical Mathematics, 60 (2010), 501-512
with Steffen Roch On the integer points in a lattice polytope: n-fold Minkowski sums and boundary Contributions to Algebra and Geometry, 52 (2011), 395-404
with Steffen Roch Finite sections of random Jacobi operators SIAM Journal on Numerical Analysis, 50 (2012), 287-306
with Raffael Hagger and Markus Seidel Essential pseudospectra and essential norms of band-dominated operators Journal of Mathematical Analysis and Applications, 437 (2016), 255-291
with Eduard Frick, Jan Preibisch, Christian Seifert and Christian Schuster Variability Analysis of Via Crosstalk using Polynomial Chaos Expansion 2017 IEEE MTT-S International Conference on Numerical Electromagnetic and Multiphysics Modeling and Optimization for RF, Microwave, and Terahertz Applications (NEMO), 317-319, 2017
with Hagen Söding Finite Sections of the Fibonacci Hamiltonian Operator Theory: Advances and Applications, 268 (2018), 381-396
with David Dahl, Ömer F. Yildiz, Eduard Frick, Christian Seifert and Christian Schuster Feasibility of Uncertainty Quantification for Power Distribution Network Modeling Using PCE and a Contour Integral Method. 2018 Joint IEEE International Symposium on Electromagnetic Compatibility & Asia-Pacific Symposium on Electromagnetic Compatibility (20 18 Joint IEEE EMC & APEMC), Singapore
Circulant matrices: norm, powers, and positivity Opuscula Math. 38, no. 6 (2018), 849-857
with Christian Seifert Finite sections: A functional analytic perspective on approximation methods GAMM-Mitteilungen 41 (2018), no. 3, e201800013

Submitted (and nearly submitted) articles

with Simon Chandler-Wilde and Ratchanikorn Chonchaiya On Spectral Inclusion Sets and Computing the Spectra and Pseudospectra of Bounded Linear Operators in preparation
with Raffael Hagger and Markus Seidel Asymptotics of condition numbers and pseudospectra in an algebra of finite sections in preparation
with E. Frick, D. Dahl, C. Seifert and C. Schuster Novel Method for Error Estimation in Applications of Polynomial Chaos Expansion to Stochastic Modeling of Multi-Resonant Systems submitted
with D. Dahl, E. Frick, C. Seifert and C. Schuster De-Embedding and Embedding of Circular Ports for Simulation of 2D Photonic Crystals Using a Contour Integral Method submitted
with E. Frick, D. Dahl, C. Seifert, H.-D. Brüns and C. Schuster Applicability of Polynomial Chaos Expansion near Poles of Resonant Electric Systems submitted

Online articles (invited, refereed)

with Bernd Silbermann An approach to the Finite Section Method in the space of essentially bounded functions using Limit Operators TU Chemnitz, Preprint 2002-2
Removing the »Nasty Condition« of Limit Operator Business in the Two Extremal Lebesgue Spaces TU Chemnitz, Preprint 2003-7
An Identification of Convolution Operators on Cones TU Chemnitz, Preprint 2004-10
with Simon Chandler-Wilde On the Finite Section Method for Wave Problems in Unbounded Domains Proceedings of ICNAAM2006, Hersonnisos, Crete, Greece, T.E. Simos, G. Psihoyios, Ch. Tsitouras (Eds.), WILEY-VCH Verlag, Weinheim, 2006
The Finite Section Method and its Stable Subsequences Proceedings of NumAn2008, Kalamata, Greece, G. Akrivis, E. Gallopoulos, A. Hadjidimos, I.S. Kotsireas, D. Noutsos, M.N. Vrahatis (Eds.), Peppas, Athens, 2008
with Torge Schmidt Approximation of Pseudospectra on a Hilbert Space Proceedings of ICNAAM 2015, AIP Conf. Proc. 1738, 4800 50, 2016


Algebren, die von Toeplitzoperatoren mit homogener Erzeugerfunktion generiert werden Diplomarbeit (Dipl.-Math.), under supervision of Prof. Bernd Silbermann, TU Chemnitz, March 1999
Limit Operators and Applications on the Space of Essentially Bounded Functions Dissertation (Dr. rer. nat.), under supervision of Prof. Bernd Silbermann, TU Chemnitz, (submitted in April, defended in December) 2003
Fredholm Theory and Stable Approximation of Band Operators and Their Generalisations Habilitationsschrift (Dr. rer. nat. habil.), TU Chemnitz, (submitted in March, degree awarded in July) 2009